Hi Butterfly, Sailor & all members,
Thank you all for your support. I have been popping in and out of this site, I haven't had time to respond, sorry about that.
Wazz, is having a few problems with his treatment. He's still on Cisplatin & Gemcitabine chemotherapy. He's now finished four of his six cycles, two to go. He's only ever completed one of the four cycles. Problems with his blood.
The side effects you can suffer from these drugs. Poor Wazz seems to be experiencing the lot. I'm not sure if I mentioned, he had a stroke about six week's ago, he's now fully recovered except his mouth still droops a bit. He's kidneys aren't working too well, he's had them flushed a few times. He now has DVT, deep vein thrombosis in his right leg. Extensive thrombosis of the superficial femoral, popliteal and all the calf veins. He's in a lot of pain, I had to take him for chemo in a wheelchair he couldn't even stand never mind trying to walk. We have medication coming out of our ears at the moment. I've typed up a chart on what medication he's on. Name of medication, dosage, quantity & time taken, otherwise I'd be lost.
He has his CT scan next Wednesday, results on Thursday, first scan since starting chemo, fingers crossed. We see his oncologist the following Monday. The staff at The Mater Newcastle have been wonderful with him.
Take care all, Merkel & Wazza
Cancer Council NSW would like to acknowledge the traditional custodians of the land on which we live and work.We would also like to pay respect to elders past and present and extend that respect to all other Aboriginal people.